Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Eye pain, using anti-glare glass - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Vision and Eye Disorders
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   Hello Dr. Good day!
User :   I got eye pain. :-)

User :   I mean :-(

Doctor :   Ok
Doctor :   Which eye?
Doctor :   How long you having pain?
User :   Both. I have good eye sight but they pain when I stare at PC.
Doctor :   How long do you work at PC
User :   I m usng anti-glare glasses now. but still pain persists.

Doctor :   in a day
Doctor :   and since when are you doing?
User :   8 hrs a day.
Doctor :   Do you have itching, dryness
User :   1 Dr said to blink a lot n prescribed refresher tears.
User :   Dryness I guess.

Doctor :   ok
Doctor :   are you using
Doctor :   them
User :   s.
Doctor :   Are you following other precautions while working at the computer
User :   Any excerises u can for me?

Doctor :   which are very essential for the ppl
User :   S. I blink a lot, but at times I forget.
Doctor :   working at comp
User :   S dr.
Doctor :   One should not stare at the comp
Doctor :   for more than 10 min
User :   S sir.

Doctor :   and one should move around

Doctor :   every 45 min
Doctor :   and there are exercises
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor